# SDR FDEA202407311070

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 64,443 hours, 26,135 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HV
- Part serial: 337230
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REPEAT DISCREPANCY,   NO AIRSPEED INDICATION ON FO PFD DURING INITIAL TAKEOFF ROLL.  REJECTED THE TAKEOFF.   INSPECTED F/O'S PITOT PROBE IAW AMM 34-11-15-06, IT  APPEARS TO BE METALLIC DEBRIS IN THE PROBE. PROBE  NIS.  F/O PITOT PROBE CLOGGED.  REMOVED AND REPLACED (40DA) F/O PITOT PROBE. PURGE, LEAK, AND OP CHECKS  GOOD. ALL WORK DONE PER REF. A/C GOOD FOR SERVICE.
